×

zbMATH — the first resource for mathematics

Global study of webs on a holomorphic surface. (Introduction à l’étude globale des tissus sur une surface holomorphe.) (French. English summary) Zbl 1129.14015
In this paper, the authors study how to globalize the existing local notions on webs (near a regular point). They define tools for a global study of webs on a holomorphic surface. After two preliminary and introductory sections, this is made in Section 3 of the paper, where new concepts, like type, dicriticity, indistinguishability or quasi-smoothness appear. Notice that these concepts have no interest in the local case near a regular point. The case when the surface is the projective plane is treated in Section 4. Finally, in Section 6 is given a global definition of the space of abelian relations for a web that is suitable to benefit from the results and applications of a paper by A. Hénaut [Ann. Math. 159, 425–445 (2004; Zbl 1069.53020)].

MSC:
14C21 Pencils, nets, webs in algebraic geometry
53A60 Differential geometry of webs
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] Blaschke, W., Einführung in die geometrie der geweben, Birkhaüser Verlag, Basel, (1955)
[2] Blaschke, W.; Bol, G., Geometrie der gewebe, Springer Verlag, Berlin, (1938) · Zbl 0020.06701
[3] Camacho, C.; Lehmann, D., Residues of holomorphic foliations relative to a general submanifold, Bull. London Math. Soc., 37, 435-445, (2005) · Zbl 1088.32018
[4] Cerveau, D., Complex analytic methods in dynamical systems, 222, Théorèmes de type Fuchs pour LES tissus feuilletés, 49-92, (1994), Astérisque
[5] Chern, S. S., Abzählungen für gewebe, Abh. Hamburg, 11, 163-170, (1936) · Zbl 0011.13202
[6] Dara, L., Singularités génériques des équations différentielles multiformes, Bol. Soc. Bras. Mat., 6, 95-128, (1975) · Zbl 0405.34045
[7] Hénaut, A., Sur la linéarisation des tissus de \(\mathbb{C}^2,\) Topology, 32, 531-542, (1993) · Zbl 0799.32010
[8] Hénaut, A., Sur la courbure de Blaschke et le rang des tissus de \(\mathbb{C}^2,\) Natur. Sci. Rep. Ochanomizu Univ., 51, 1-19, (2000) · Zbl 1044.32505
[9] Hénaut, A., On planar web geometry through abelian relations and connections, Annals of Mathematics, 159, 425-445, (2004) · Zbl 1069.53020
[10] Nagy, P., Web theory and related topics, Toulouse, 1996, Webs and curvature, 6-47, (2001), World Sci. Publishing Co., River Edge NJ · Zbl 1011.53015
[11] Nakai, I., Curvature of curvilinear 4-webs and pencils of 1-forms : variation on a theorem of Poincaré, mayrhofer and Reidemeister, Comment. Math. Helv., 73, 177-205, (1998) · Zbl 0926.53011
[12] Poincaré, H., Sur LES surfaces de translation et LES fonctions abéliennes, Bul. Soc. Mat. de France, Ser. I, 29, 61-86, (1901) · JFM 32.0459.04
[13] Ripoll, O., Détermination du rang des tissus du plan et autres invariants géométriques, C.R. Ac. Sc. Paris, Ser. I,, 431, 247-252, (2005) · Zbl 1088.53006
[14] Ripoll, O., Géométrie des tissus du plan et équations différentielles, (2005)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.